# SDR UALA2010102803967

- Difficulty date: October 26, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 41,864 hours, 16,499 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hinge
- Condition: Broken
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C,D OXYGEN COMPT. FAILS DROP CHECK.  REPLACED CONTAINER ASSY DUE TO BROKEN HINGE, DROP TEST OKAY.
